# SDR AWXA200600115

- Difficulty date: December 22, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630110
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED BS 188 FRAME CRACKED IN RADIUS AT WL 207 AND BL 30R.  MAINTENANCE REMOVED DAMAGED AREA ON BS 188 FRAME IAW BOEING 737-300 SRM 53-00-07-2R11 FIG 201.  FABRICATED REPAIR ANGLE AND FILLERS IAW BOEING 737-300 SRM 53-00-07-2R11.  INSTALLED FABRICATED REPAIR PARTS ON BS 188 FRAME AT WL 207 AND BL 30R IAW BOEING 737-300 SRM 53-00-07-2R11.
